# SDR KCSA061328

- Difficulty date: September 18, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 91,662 hours, 23,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: No Test
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND UPPER DECK EXIT SIGN AND SLIDE LIGHT X325 WILL NOT TEST.
